Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Urgent ! Delay solution gave me ED

Urgent ! Delay solution gave me ED

Hi guys. This is extremely urgent.

My girlfriend is coming to visit tomorrow for 10 days and I did the stupidest thing ever !

I bought some powerful delay solution :

I put it on my unit and it hurt like HELL. It hurt for like hour and a half and after that, for the past 6-7 hours I haven’t been able to get an errection.

I’m really worried. I have generic cialis and I popped a 20mg an hour ago and I’m waiting for some positive results. It’s 2AM here right now and I’ll se my girl around 5-6 PM.

I’m basically going to start crying if I ruin this thing.

Can you give me any advice please I’m really desperate. Do you think this delay solution thing can have did some permanent damage to my unit ?

Please guys I’m begging you, give me some advice/info ?

I popped some horny goat weed and sole l-argining with the cialis as well.

I’m really stressed right now and I can’t go to sleep and rest.

Step one: Relax.

Does the delay solution cause numbness? If so, there’s your problem. Once it wears off you should be back to normal. If you popped all that and you still can’t get an erection, then its most likely in your head. There’s no way you’re going to be able to have a good time with a girl if you’re freaking out like this. If you’re not able to sleep or eat, some of the more basic human functions, how do you expect to perform? I’ve been there, and it’s a shitty place to be. Just try to enjoy yourself.

Yes it causes numbness but it’s been lasting for like 7-8 hours now. It is probably the strongest solution on the market. It was really painfull in the begining.
I kinga started to get more blood in my penis now, but still not near errect.

It’s been 1.5h since I took the 20mg cialis, and still nothing…

Please anyone else ?

Stop putting HGW and Cialis into your system. Just more and more and more supplements and drugs isn’t going to help at all. Like um1991 said, just calm down. Relax. You’ll be fine. Give it a couple more hours. By that time, you will see vast improvement, if not total recovery. Stop freaking out. Calm yourself as best you can and get some sleep. And no more chemicals. And that includes booze.

yeap chill it will fix itself.

and if your gna keep pumping urself with chemicals u cud skip the cost and chop ur dick off instead

Similar Threads 
ThreadStarterForumRepliesLast Post
Erectile Dysfunction (ED) Sitesavocet8Men's Sexual Health13105-15-2016 11:46 AM
Taking ViagraCialis for ED for 3 monthswestell1Injuries and Treatments702-24-2010 12:58 AM
ED questionssean007Men's Sexual Health110-25-2002 05:38 PM

All times are GMT. The time now is 02:54 PM.